# SDR AWXA9900364

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69489485D
- Condition: Corroded
- Location: Bs 354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ON STRINGER 29 RT AT STA 354-360.  REMOVED AND REPLACED STRINGER PER DRAWING 65-45800.
